MathSciNet Relay Station
MathSciNet bibliographic data
MR1425 (1,236b) 36.0X
Petrowsky, I. G. Sur l'analyticité des solutions des systèmes d'équations différentielles. (French) Rec. Math. N. S. [Mat. Sbornik] 5(47), (1939). 3–70.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement